BibTeX record journals/siamrev/HowisonMO97

download as .bib file

@article{DBLP:journals/siamrev/HowisonMO97,
  author    = {Sam D. Howison and
               John D. Morgan and
               John R. Ockendon},
  title     = {A Class of Codimension-Two Free Boundary Problems},
  journal   = {{SIAM} Review},
  volume    = {39},
  number    = {2},
  pages     = {221--253},
  year      = {1997},
  url       = {https://doi.org/10.1137/S0036144595280625},
  doi       = {10.1137/S0036144595280625},
  timestamp = {Wed, 17 May 2017 14:25:29 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamrev/HowisonMO97},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier